# SDR ASAA2019061819728

- Difficulty date: June 11, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 63,232 hours, 30,265 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA 101 10 INCHEES FWD OF REAR SPAR. DOT A154-001. GROUNDED - YES. REPAIRED DAMAGE TO R/H HORIZONTAL LOWER SKIN IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. THIS IS A CATEGORY B REPAIR, WHICH HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLE INTERVAL.
